A Novel, Symmetrical Solenoidal Basis for the MoM Analysis of Closed Surfaces

TitoloA Novel, Symmetrical Solenoidal Basis for the MoM Analysis of Closed Surfaces
Publication TypeJournal Article
Year of Publication2009
AuthorsVipiana, F., and G. Vecchi
JournalIEEE Transactions on Antennas and Propagation
Volume57
Pagination1294 -1299
Date Published04/2009
ISSN0018-926X
Keywordsantennas, basis generation complexity, electric field integral equation, electric field integral equations, generation algorithm, method of moments, MoM analysis, singular value decomposition, symmetrical solenoidal basis, topological complexities
DOI10.1109/TAP.2009.2015857
Multi-Layer Wireless Solutions